# SDR VNAA9908009

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Friction Lock
- Condition: Stuck
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED CONDITION LEVER VERY HARD TO MOVE AND FRICTION KNOB STUCK.  MAINTENANCE INSPECTED AND LOOSENED THE FRICTION KNOB, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 76-10-00.  FUNCTION CHECKS WERE COMPLETED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
